default-icon
High fever
My husband has high fever since yesterday nigt. He has been taking one 650mg paracetamol twice a day and took one azithromycin 500mg today. However the fever is not reducing.
402 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello, why did he take antibiotics ? Does he have sore throat? Cough? Common cold ?gastroenteritis? He should not take antibiotics simply without prescription . Viral infection can also cause high fever but It subsides on its own. Take him to nearest hospital and consult general physician don't let him take antibiotics unnecessarily.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

High fever chills headache High fever red cheeks
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.